Pseudocomplémentation dans les espaces de Banach

Volume 100 / 1991

Patric Rauch Studia Mathematica 100 (1991), 251-282 DOI: 10.4064/sm-100-3-251-282


This paper introduces the following definition: a closed subspace Z of a Banach space E is pseudocomplemented in E if for every linear continuous operator u from Z to Z there is a linear continuous extension ū of u from E to E. For instance, every subspace complemented in E is pseudocomplemented in E. First, the pseudocomplemented hilbertian subspaces of $L¹$ are characterized and, in $L^p$ with p in [1, + ∞[, classes of closed subspaces in which the notions of complementation and pseudocomplementation are equivalent are pointed out. Then, for Banach spaces with the uniform approximation property, Dvoretzky's theorem is strengthened by proving that they contain uniformly pseudocomplemented $ℓ^2_n$'s. Finally, the study of Banach spaces in which every closed subspace is pseudocomplemented is started.


  • Patric Rauch

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image